MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281418
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, patient underwent an endovascular aneurysm repair plus a left iliac branch to treat an abdominal aortic aneurysm utilizing a gore® excluder® aaa endoprosthesis (trunk ipsilateral leg c3).Reportedly, once all procedural iliac branch steps were completed on the left common iliac and hypogastric arteries then the excluder c3 trunk was deployed and the contralateral gate was properly canulated.The ipsilateral leg of the excluder c3 is deployed with a steady and constant motion of the gray hub completing a total exit of the retaining suture with no resistance but the distal portion of the ipsilateral leg was not fully open (about 1.5cm) and seems to be constrained.The doctor is asked to not keep removing the delivery catheter because in his first attempt on doing so, the whole device is visibly displaced from its desired proximal landing position.After checking the deployment line access hatch and noticing that all fibers were entirely removed and detached correctly from the hub; 2 options were considered to continue with the procedure, the first one was converting to open surgery but due to the patient health conditions this option was discarded.The second alternative, and chosen way to proceed, was to try to canulate through the arm of the excluder ipsilateral right leg and inflate a high-pressure pta balloon to force the opening of the constrained portion.Adding about 40 minutes extra of procedural time, once the guidewire entered the ipsilateral leg from above, the distal portion wasn´t constrained anymore and seemed to be fully opened, so the doctor withdrew the delivery catheter with no problems.The anatomy of the patient wasn´t complex or tortuous and showed no presence of calcium on the right iliac artery and the excluder c3 endoprosthesis delivery catheter was inserted and positioned below the renal arteries using a 18fr dryseal introducer sheath protecting the whole passage of the device until deployment.This event did not result in any complications for the patient issue due to the main trunk movement led to additional procedural time and extended it by about 40 minutes and was also necessary to the use of additional pieces to add for the proximal landing zone misplacement after the first attempt of the catheter removal.The device delivery catheter was saved for further analysis.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23810813
Report Number3007284313-2025-04453
Device Sequence Number9334150
Product Code MIH
UDI-Device Identifier00733132622559
UDI-Public(01)00733132622559(17)261027
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRLT281418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown